# SDR AALA201704179077

- Difficulty date: April 14, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 50,276 hours, 25,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR SLIDE LANYARD IS DETACHED FROM GIRT BAR. RE INSTALLED GIRT BAR RELEASE LANYARD IAW AMM  25-62-00. THE AIRCRAFT WAS NOT GROUNDED.
